Open Access Repository

Items where Author is "de Mattos, JS"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Galetti, M, Moleon, M, Jordano, P, Pires, MM, Guimaraes Jr, PR, Pape, T, Nichols, E, Hansen, D, Olesen, JM, Munk, M, de Mattos, JS, Schweiger, AH, Owen-Smith, N, Johnson, CN ORCID: 0000-0002-9719-3771, Marquis, RJ and Svenning, J-C 2017 , 'Ecological and evolutionary legacy of megafauna extinctions' , Biological Reviews, vol. 93, no. 2 , pp. 845-862 , doi: 10.1111/brv.12374.

This list was generated on Thu Jun 17 01:47:23 2021 AEST.